MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT PROXI; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT PROXI; CATHETER, CONTINUOUS FLUSH
Model Number 45032
Medical Device Problem Codes Leak/Splash (1354); Suction Problem (2170)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that loss of aspiration occurred.The target lesion was located in the leg.An angiojet solent proxi catheter was used for thrombectomy procedure.During the procedure, it was noted that the catheter was able to aspirate twice but unable to do so on the third time.Blood and fluid were noticed coming out from the bulb.The catheter was removed and prepped another angiojet solent proxi catheter.The catheter also aspirated thrombus a couple of times but then started leaking again.The procedure was completed with a non-bsc device.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of the solent proxi thrombectomy system.The pump assembly, effluent/supply line, shaft, tip, and spike line were visually inspected.Inspection of the device presented no damage or irregularities.Blood was present inside the device and 75ml of blood in the attached waste bag, when received.Functional testing was performed by placing the device in the angiojet ultra console.The testing consisted of running the complaint device through the full priming cycle and 120 seconds in thrombectomy and power pulse mode for 60 seconds.The device ran within normal range with no fluid leaking from the pump assembly or device or any errors/alarms from the console.When in power pulse mode there was no fluid that flowed into the waste bag.

Brand Name
ANGIOJET SOLENT PROXI
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10288950
Report Number2134265-2020-09459
Device Sequence Number3462390
Product Code DXE
UDI-Device Identifier08714729889595
UDI-Public08714729889595
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K101406
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2021
Device Model Number45032
Device Catalogue Number45032
Device Lot Number0024544116
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2020
Initial Date Received by Manufacturer 07/02/2020
Supplement Date Received by Manufacturer07/27/2020
Initial Report FDA Received Date07/17/2020
Supplement Report FDA Received Date08/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1